# SDR FDKA2010072100182

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 17,091 hours, 15,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP.  MX RELAMPED MAIN DOOR EMERGENCY LIGHT.
